# SDR SWAA2020013140938

- Difficulty date: January 8, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL COMPARTMENT VAPOR BARRIER WEB CRACKED AT BS 663.5, LBL 14.  REPAIRED WEB PER SRM.
